# SDR HNAA2016061700187

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 66,728 hours, 75,349 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Lg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AMBER GEAR DOOR LIGHT ON AFTER GEAR RETRACTION.  CYCLED GEAR IAW CHECK LIST.  LIGHT EXTINGUISHED.  ADJUSTED FWD GEAR DOOR AFT OPERATING ROD.  PERFORMED 20-30 GEAR EXTENSION AND RETRACTION WITH NO AMBER GEAR DOOR INDICATION IAW AMM 32-10-21. OK FOR SERVICE.
